Volume 27, 2021
Special issue in the honor of Enrique Zuazua's 60th birthday
|Number of page(s)||28|
|Published online||04 June 2021|
Abstract nonlinear sensitivity and turnpike analysis and an application to semilinear parabolic PDEs*
Mathematical Institute, University of Bayreuth,
2 Institute for Mathematics, Technische Universität Ilmenau, 98693 Ilmenau, Germany.
** Corresponding author: email@example.com
Accepted: 15 March 2021
We analyze the sensitivity of the extremal equations that arise from the first order necessary optimality conditions of nonlinear optimal control problems with respect to perturbations of the dynamics and of the initial data. To this end, we present an abstract implicit function approach with scaled spaces. We will apply this abstract approach to problems governed by semilinear PDEs. In that context, we prove an exponential turnpike result and show that perturbations of the extremal equation’s dynamics, e.g., discretization errors decay exponentially in time. The latter can be used for very efficient discretization schemes in a Model Predictive Controller, where only a part of the solution needs to be computed accurately. We showcase the theoretical results by means of two examples with a nonlinear heat equation on a two-dimensional domain.
Mathematics Subject Classification: 49K20 / 49K40 / 93D20 / 35K55 / 35Q93
Key words: Nonlinear optimal control / sensitivity analysis / Turnpike property / model predictive control
© EDP Sciences, SMAI 2021
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.